# SDR AALA202511246630

- Difficulty date: November 22, 2025
- Submitted: November 24, 2025
- Operation: Air carrier
- Aircraft: N929AN
- Make and model: Boeing 737823
- Aircraft serial: 30078
- Aircraft time: 68,399 hours, 29,007 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Panel
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT 19C LOWER AISLE EMERGENCY LIGHTING PANEL DISCONNECTED.  (OPEN).
